I am on 900mg of lithium as well as 150mg of thorazine and they are still happening? Any help you can offer is much appreciated. Thank you!
Hi, jk! The medication that will work best for you depends on your diagnosis and your individual response to the drugs. Some suggestions that you might want to discuss with your doctor are Zyprexa, Risperdal, Seroquel, Geodon, and Vraylar. There are many other choices so you need your doctor's professional advice to choose one that fits with your history of illness.
Another option would be an adjustment of the dose of the medication you are currently taking. Lithium is a mood stabilizer so would not have that much influence on hallucinations.
Best regards and I hope you're feeling better soon! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Apr 2013 • 4 answers
Updated 24 Oct 2018 • 2 answers
Updated 21 Apr 2017 • 2 answers
Mirapex - what do you do about the hallucinations.. my mother is getting bad hallucinations she has?
Updated 27 Nov 2017 • 1 answer
Updated 3 Aug 2018 • 2 answers